# SDR GTIA2025100239110

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 18,659 hours, 7,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIT MUSTY SOCK ODOR ON TAKE OFF AGAIN ON DESCENT PACK 1 OFF ISULATED SMELL. DESCRIPTION OF ODOR/FUMES: TEMPORARY, MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN ITEM. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PER  TSM 71-00-00-810-847-A.REMOVED AND  REINSTALLED INLET CONE ON BOTH ENGINES IAW AMM 72-11-01.OIL NO FOUND,PACK BURNED PERFORMED,NO ODDOR AT THIS TIME NOTED.A/C  OK TO CONTINUE SERVICING
